Alert archive / Illinois / Flash Flood Warnings in 2020
Flash Flood Warning 28, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Mar 19, 2020, 4:17 PM CDT for Edwards County, Wabash County, Wayne County, Illinois. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2020, 4:17 PM CDT (21:17 UTC)
- Expired
- Mar 20, 2020, 6:15 AM CDT
- In force
- 14 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edwards County, IL, Wabash County, IL, Wayne County, IL
The radar
The Evansville,IN radar (KVWX), 26 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 5:35 PM CDT | FLASH FLOOD | 2 Ene West Salem, IL | ESTIMATED HALF A FOOT DEEP WATER FLOWING ACROSS EAST LANCASTER ROAD. |
| Mar 19, 5:41 PM CDT | FLASH FLOOD | West Salem, IL | SIX INCHES OF WATER FLOWING OVER WEST LANCASTER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371
WGUS53 KPAH 192117
FFWPAH
ILC047-185-191-200315-
/O.NEW.KPAH.FF.W.0028.200319T2117Z-200320T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
417 PM CDT Thu Mar 19 2020
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
Wayne County in south central Illinois...
Wabash County in southeastern Illinois...
Edwards County in southeastern Illinois...
* Until 1015 PM CDT.
* At 417 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Mount Carmel, Fairfield, Albion, Grayville, Lancaster, Wayne City,
West Salem, Cisne, Allendale, Jeffersonville, Bellmont, Sims, Bone
Gap, Keensburg, Browns, Mount Erie, Keenes, Johnsonville and Golden
Gate.
Additional rainfall amounts of up to one inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3860 8815 3857 8815 3857 8765 3854 8767
3851 8765 3847 8775 3846 8776 3845 8773
3840 8775 3834 8783 3828 8786 3831 8786
3831 8788 3827 8791 3829 8791 3830 8793
3824 8796 3826 8798 3826 8870 3861 8869
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
DWS5 follow-up statements
346
WGUS73 KPAH 192244
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
544 PM CDT Thu Mar 19 2020
ILC047-185-191-200315-
/O.CON.KPAH.FF.W.0028.000000T0000Z-200320T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IL-Wabash IL-Edwards IL-
544 PM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WAYNE...WABASH AND EDWARDS COUNTIES...
At 543 PM CDT, the public reported flash flooding of West Lancaster
Road in West Salem. Up to one inch of rain has already fallen. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Mount Carmel, Fairfield, Albion, Grayville, Lancaster, Wayne City,
West Salem, Cisne, Allendale, Jeffersonville, Bellmont, Sims, Bone
Gap, Keensburg, Browns, Mount Erie, Keenes, Johnsonville and Golden
Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3860 8815 3857 8815 3857 8765 3854 8767
3851 8765 3847 8775 3846 8776 3845 8773
3840 8775 3834 8783 3828 8786 3831 8786
3831 8788 3827 8791 3829 8791 3830 8793
3824 8796 3826 8798 3826 8870 3861 8869
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
DWS021
WGUS73 KPAH 200115
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
815 PM CDT Thu Mar 19 2020
ILC047-185-191-200315-
/O.CON.KPAH.FF.W.0028.000000T0000Z-200320T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IL-Wabash IL-Edwards IL-
815 PM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WAYNE...WABASH AND EDWARDS COUNTIES...
At 814 PM CDT, Doppler radar indicated additional thunderstorms
producing heavy rain moving into the warned area. Up to one inch of
additional rain has already fallen. Ongoing flash flooding may
worsen.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Mount Carmel, Fairfield, Albion, Grayville, Lancaster, Wayne City,
West Salem, Cisne, Allendale, Jeffersonville, Bellmont, Sims, Bone
Gap, Keensburg, Browns, Mount Erie, Keenes, Johnsonville and Golden
Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3860 8815 3857 8815 3857 8765 3854 8767
3851 8765 3847 8775 3846 8776 3845 8773
3840 8775 3834 8783 3828 8786 3831 8786
3831 8788 3827 8791 3829 8791 3830 8793
3824 8796 3826 8798 3826 8870 3861 8869
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
DWS153
WGUS73 KPAH 200253
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
953 PM CDT Thu Mar 19 2020
ILC047-185-200302-
/O.CAN.KPAH.FF.W.0028.000000T0000Z-200320T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wabash IL-Edwards IL-
953 PM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING FOR WABASH AND EDWARDS COUNTIES IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3860 8823 3860 8815 3826 8815 3826 8870
3861 8869
$$
ILC191-200315-
/O.CON.KPAH.FF.W.0028.000000T0000Z-200320T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IL-
953 PM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WAYNE COUNTY...
At 952 PM CDT, Doppler radar indicated additional thunderstorms
producing heavy rain occurring across the warned area. Up to three
inches of rain have already fallen today. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Fairfield, Wayne City, Cisne, Jeffersonville, Sims, Mount Erie,
Keenes, Johnsonville and Golden Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3860 8823 3860 8815 3826 8815 3826 8870
3861 8869
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
DWS536
WGUS53 KPAH 200259
FFWPAH
ILC191-201115-
/O.EXT.KPAH.FF.W.0028.000000T0000Z-200320T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
959 PM CDT Thu Mar 19 2020
The National Weather Service in Paducah has extended the
* Flash Flood Warning for...
Wayne County in south central Illinois...
* Until 615 AM CDT Friday.
* At 958 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Fairfield, Wayne City, Cisne, Jeffersonville, Sims, Mount Erie,
Keenes, Johnsonville and Golden Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3860 8823 3860 8815 3826 8815 3826 8870
3861 8869
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
DWS348
WGUS73 KPAH 200656
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
156 AM CDT Fri Mar 20 2020
ILC191-201115-
/O.CON.KPAH.FF.W.0028.000000T0000Z-200320T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IL-
156 AM CDT Fri Mar 20 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
WAYNE COUNTY...
At 150 AM CDT, Doppler radar indicated heavy rain had ended across
the warned area. However, flash flooding is likely still ongoing
until water levels subside.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3860 8823 3860 8815 3826 8815 3826 8870
3861 8869
FLASH FLOOD...RADAR INDICATED
$$
DAVEBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 3:16 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Mar 19, 3:16 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Paducah KY
316 PM CDT Thu Mar 19 2020
.SHORT TERM...(Tonight through Friday night)
Issued at 316 PM CDT Thu Mar 19 2020
The potential for severe weather and flash flooding remains the
primary forecast concern through tonight.
The immediate focus is a line segment that appears to be showing
some signs of strengthening as it progresses east northeast from
southeast Missouri into southern Illinois and eventually southwest
Indiana through late afternoon. With 0-3 km bulk shear around 50
knots and surface based CAPE values of 500 to 1000 J/kg, there is
some concern this line segment could continue to enhance through
the late afternoon, creating a localized severe risk for primarily
damaging winds and an isolated tornado.
The primary round of showers and thunderstorms appears slated for
this evening and overnight as activity that develops initially
over northern Arkansas and southern Missouri moves northeast
across the region. As this round of storms enters the region, HREF
guidance suggests 60 to 70 knot 0-6 km bulk shear overspreading a
moderately unstable atmosphere of 1000-1500 J/kg surface based
CAPE. This will be conducive to the development of supercells and
bowing line segments. In addition, decent veering of wind vectors
with height and 0-3 km storm relative helicity values of greater
than 300 m2/s2 may increase the risk for tornado development, not
only from supercells but also line segments that become more
orthogonal to the low level shear vectors.
As a result, we'll need to keep an eye on the potential for
damaging winds and tornadoes, The risk appears to be greater
during the evening hours across the western half of the area. The
severe threat should slowly decrease with diminishing surface
based instability as the storms push into southwest Indiana and
western Kentucky overnight.
Flash flooding is also a concern tonight. Antecedent rainfall has
varied widely over the past few days. While some locations have
only received one quarter to one half inch of rainfall, other
locations have measured upwards of 1.5 to 2 inches. Flash flooding
will be most likely in locations with higher antecedent rainfall
and those areas that receive repeat heavy rainfall tonight. For
that reason, we'll keep the Flash Flood Watch in effect through
12Z Friday.
The chance for showers lingers over mainly southwest Indiana and
western Kentucky Friday morning as the cold front works through
the area. This chance may need to be extended further west and
later in time should the cold frontal passage be slower than
expected. After morning highs in the middle 60s to lower 70s.
temperatures should fall Friday afternoon. By Friday night, lows
in the upper 20s to middle 30s are expected under mostly clear
skies. This could lead to the development of patches/areas of
frost for those with early season agricultural interests.
.LONG TERM...(Saturday through Thursday)
Issued at 316 PM CDT Thu Mar 19 2020
High pressure, located over the Great Lakes on Saturday, will bring
cool air and a northeasterly wind to the region. High temperatures
will mainly be limited to the 40s while lows will be near freezing
along the I-64 corridor.
An upper level wave in the Desert Southwest Saturday will move into
the Middle Mississippi Valley Sunday. Stratus and showers will move
southwest to northeast through the area. Models differ on QPF
amounts with the ECMWF lighter on QPF than the GFS, though even the
more ambitious GFS has few portions of the region over a quarter
inch. At the very beginning of the event Sunday morning,
precipitation may begin as snow but will very quickly switch over to
rain due to daytime heating and no accumulations or impacts are
anticipated at this time. Monday will provide some breaks in cloud
cover and a clockwise wind shift towards southeasterly winds.
Temperatures Sunday through Monday will be near average.
A more significant system reaches the area Tuesday with the main
event timing of the WPC/GFS/Canadian focused on the daytime hours
into the evening, while the NBM/ECMWF delays this until Tuesday
night through early Wednesday. Sided with the earlier timing since
model certainty has NBM as the highest outlier for PoPs Tuesday
night. Thus, precip chances have been raised slightly for Tuesday
and lowered for Tuesday night and Wednesday. There is potential for
thunderstorms, primarily Tuesday afternoon and evening. Temperatures
have also been reduced some, towards model bias corrected values,
but remain 10+ degrees above average through this event. After this
system, the rest of the forecast period features above average
temperatures and low chance precip events as models vary on location
and strength of weak upper-level disturbances.
&&
.AVIATION...
Issued at 1237 PM CDT Thu Mar 19 2020
A trend towards MVFR ceilings is already well underway early this
afternoon, and expect ceilings to continue to lift to VFR by mid
to late afternoon. Maintained a vicinity shower mention at all TAF
sites through the afternoon, even though the main corridor should
remain from the Missouri Ozarks to perhaps KMVN, where thunder is
possible by mid to late afternoon. Better shower and thunderstorm
coverage will encompass the region from west to east through the
evening hours, then diminish in the same capacity overnight.
Severe storms remain possible later this afternoon and especially
tonight. South winds will veer southwest tonight, with sustained
10 to 20 knot speeds and some gusts into the 20s.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through Friday morning for ILZ075>078-080>094.
MO...Flash Flood Watch through Friday morning for MOZ076-086-087-100-
107>112-114.
IN...Flash Flood Watch through Friday morning for INZ081-082-085>088.
KY...Flash Flood Watch through Friday morning for KYZ001>022.
&&
SHORT TERM...RJP
LONG TERM...ATL
AVIATION...RJPHazardous weather outlook, Mar 19, 3:54 PM CDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 354 PM CDT Thu Mar 19 2020 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 354 PM CDT Thu Mar 19 2020 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Much of our area is under an enhanced outlook for severe weather from late this afternoon through tonight. Tornadoes, damaging winds, large hail, and lightning are all anticipated hazards with this thunderstorm event. Showers and thunderstorms with heavy rain are expected through tonight. A Flash Flood Watch remains in effect through tonight. Refer to the Watch for additional details. Refer to the latest river flood warnings and statements for updates on our continued river flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated thunderstorms are possible across the Quad State region Tuesday and Tuesday night. River flooding is expected to continue. Refer to the latest river flood warnings and statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is anticipated from late this afternoon through much of tonight. RJP
In the hours before
Special weather statement, Mar 19, 2:32 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Paducah KY
232 PM CDT Thu Mar 19 2020
MOZ076-086-087-192030-
Bollinger MO-Cape Girardeau MO-Perry MO-
232 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOLLINGER...PERRY
AND NORTHERN CAPE GIRARDEAU COUNTIES UNTIL 330 PM CDT...
At 231 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weingarten to near Knob Lick to 6 miles
northwest of Saco. Movement was east at 50 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Chester, Perryville, Trail Of Tears State Park, Altenburg, Patton,
Millersville, Alliance, Daisy, Frohna, Oak Ridge, Sedgewickville,
Pocahontas, Longtown, Old Appleton, Lithium and Silver Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3788 8980 3785 8979 3785 8974 3780 8967
3775 8966 3775 8962 3771 8958 3769 8952
3764 8952 3759 8948 3758 8952 3755 8952
3745 8946 3738 9015 3764 9015 3768 9010
3782 9000 3787 8994 3787 8990 3791 8984
TIME...MOT...LOC 1931Z 248DEG 45KT 3785 9027 3767 9030 3743 9053
SPSpecial weather statement, Mar 19, 3:09 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Paducah KY
309 PM CDT Thu Mar 19 2020
ILZ080-084-192100-
Perry IL-Jackson IL-
309 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR PERRY AND JACKSON COUNTIES UNTIL
400 PM CDT...
At 308 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Coulterville to near Chester to 6 miles
southwest of Perryville. Movement was northeast at 60 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Carbondale, Murphysboro, Du Quoin, Pinckneyville, De Soto, Elkville,
Ava, Tamaroa, Willisville, Grand Tower, Cedar Lake Area, Makanda,
Cutler, Dowell, Campbell Hill, Vergennes, Gorham and St. Johns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3821 8915 3798 8915 3795 8918 3795 8915
3791 8915 3760 8916 3758 8952 3759 8948
3760 8948 3764 8952 3769 8952 3771 8958
3775 8962 3775 8966 3778 8966 3782 8968
3783 8966 3796 8959 3822 8959
TIME...MOT...LOC 2008Z 241DEG 56KT 3810 8963 3786 8974 3764 8993
SPLocal storm report, Mar 19, 3:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
358 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG 1 NE DU QUOIN 38.01N 89.23W
03/19/2020 PERRY IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Special weather statement, Mar 19, 4:14 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Paducah KY
414 PM CDT Thu Mar 19 2020
KYZ012-013-017-192200-
Christian KY-Caldwell KY-Trigg KY-
414 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHRISTIAN...SOUTHEASTERN
CALDWELL AND TRIGG COUNTIES UNTIL 500 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm over
Canton, or near Land Between The Lakes Area, moving northeast at 50
mph.
Wind gusts of 50 to 55 mph will be possible with this storm and some
small hail.
Locations impacted include...
Hopkinsville, Cadiz, Land Between The Lakes Area, Crofton, Canton,
Cobb, Rockcastle and Hawkins.
A Tornado Watch remains in effect until 1100 PM CDT for western,
south central and northwestern Kentucky.
LAT...LON 3668 8802 3683 8812 3712 8757 3710 8752
3713 8749 3713 8737 3714 8736 3716 8736
3715 8733 3712 8732 3711 8731 3711 8728
3708 8728 3707 8726 3696 8728 3667 8800
TIME...MOT...LOC 2113Z 239DEG 42KT 3679 8799
PSLocal storm report, Mar 19, 4:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
416 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 2 N SAINT JOHNS 38.06N 89.24W
03/19/2020 PERRY IL EMERGENCY MNGR
MULTIPLE POWER LINES AND TREES DOWN.
STRUCTURAL DAMAGE TO A GARAGE. POSSIBLE
TORNADO. TIME ESTIMATED.
&&
DWSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:10 PM CDT | Dense Fog Advisory | PAH | Alexander, Johnson, Massac, Pope, Pulaski, Union | 8 hr |
| Mar 19, 2:36 AM CDT | Flash Flood Watch | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more | 25 hr |
| Mar 19, 10:18 AM CDT | Areal Flood Advisory | PAH | Edwards, Hamilton, Jefferson, Wabash, Wayne, White | 3 hr |
| Mar 19, 10:49 AM CDT | River Flood Warning | PAH | Jackson | 16 days |
| Mar 19, 3:09 PM CDT | Special Weather Statement | PAH | Jackson, Perry | 51 min |
| Mar 19, 3:27 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry | 48 min |
| Mar 19, 3:32 PM CDT | Tornado Warning | PAH | Franklin, Jackson, Jefferson, Perry | 43 min |
| Mar 19, 3:53 PM CDT | Flash Flood Warning | PAH | Jefferson, Perry | 3 hr |
| Mar 19, 4:06 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jefferson, Wayne | 39 min |
| Mar 19, 4:26 PM CDT | Tornado Warning | PAH | Edwards, Hamilton, Wayne, White | 38 min |
| Mar 19, 4:42 PM CDT | Special Weather Statement | PAH | Edwards, Hamilton, Wabash, Wayne, White | 48 min |
| Mar 19, 5:27 PM CDT | Flash Flood Warning | PAH | White | 91 min |
Nearby
Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.